# SDR DL72K000507

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 61,837 hours, 47,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Discharged
- Location: Pax Door
- Component: Slide, 146110016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LOW PRESSURE.  REPLACED SAME.
